# SDR IPXA0661952

- Difficulty date: August 9, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 28,099 hours, 8,036 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T220145G
- Part serial: 000190
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING INBD MAIN FLAP OTBD L/E FAIRING DELAMINATED     FIBERGLASS PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-05, PAR 5A (1) FIG 5, REV 47.
